International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1980 / Article

Open Access

Volume 3 |Article ID 501712 | https://doi.org/10.1155/S016117128000052X

Richard D. Byrd, Justin T. Lloyd, Roberto A. Mena, J. Roger Teller, "Extensions of group retractions", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 501712, 12 pages, 1980. https://doi.org/10.1155/S016117128000052X

Extensions of group retractions

Received18 Jun 1979
Revised29 Feb 1980

Abstract

In this paper a condition, which is necessary and sufficient, is determined when a retraction of a subgroup H of a torsion-free group G can be extended to a retraction of G. It is also shown that each retraction of a torsion-free abelian group can be uniquely extended to a retraction of its divisible closure.

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads437
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.